Finite basis problems and results for quasivarieties

Studia Logica 78 (1-2):293 - 320 (2004)
  Copy   BIBTEX

Abstract

Let be a finite collection of finite algebras of finite signature such that SP( ) has meet semi-distributive congruence lattices. We prove that there exists a finite collection 1 of finite algebras of the same signature, , such that SP( 1) is finitely axiomatizable.We show also that if , then SP( 1) is finitely axiomatizable. We offer new proofs of two important finite basis theorems of D. Pigozzi and R. Willard. Our actual results are somewhat more general than this abstract indicates.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,480

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
106 (#115,577)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?